# SDR CA130425005

- Difficulty date: April 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: A4994
- Condition: Failed
- Location: Nr 1 Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL PRESSURE FLUCUATING IN FLIGHT WITH NR 1 BOOST PUMP RUNNING. PILOT SELECTED NR 2 BOOST PUMP FUEL PRESSURE STABILIZED.  MAINTENANCE FOUND NR 1 BOOST PUMP MOTOR UNSERVICEABLE.
